# SDR MALA975497

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, OVERHEAD LIGHTS OVER ROWS 1 AND 3 ON RIGHT SIDE ARE INOP.  MAINTENANCE RESECURED LIGHT BULBS ON ROW 1 AND 3 FOR EMERGENCY LIGHTS.  OPS CHECK GOOD.  (M)
